Volume 21, Issue 6
A Computational Approach for Optimal Control Systems Governed by Parabolic Variational Inequalities

N. H. Sweilam & L. F. Abd-Elal

DOI:

J. Comp. Math., 21 (2003), pp. 815-824

Published online: 2003-12

Preview Full PDF 110 1318
Export citation
  • Abstract

Iterative techniques for solving optimal control systems governed by parabolic variational inequalities are presented. The techniques we use are based on linear finite elements method to approximate the state equations and nonlinear conjugate gradient methods to solve the discrete optimal control problem. Convergence results and numerical experiments are presented.

  • Keywords

Paraboic variational inequalities finite elements method nonlinear conjugate gradient methods

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-21-815, author = {N. H. Sweilam and L. F. Abd-Elal}, title = {A Computational Approach for Optimal Control Systems Governed by Parabolic Variational Inequalities}, journal = {Journal of Computational Mathematics}, year = {2003}, volume = {21}, number = {6}, pages = {815--824}, abstract = { Iterative techniques for solving optimal control systems governed by parabolic variational inequalities are presented. The techniques we use are based on linear finite elements method to approximate the state equations and nonlinear conjugate gradient methods to solve the discrete optimal control problem. Convergence results and numerical experiments are presented. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10237.html} }
TY - JOUR T1 - A Computational Approach for Optimal Control Systems Governed by Parabolic Variational Inequalities AU - N. H. Sweilam & L. F. Abd-Elal JO - Journal of Computational Mathematics VL - 6 SP - 815 EP - 824 PY - 2003 DA - 2003/12 SN - 21 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10237.html KW - Paraboic variational inequalities KW - finite elements method KW - nonlinear conjugate gradient methods AB - Iterative techniques for solving optimal control systems governed by parabolic variational inequalities are presented. The techniques we use are based on linear finite elements method to approximate the state equations and nonlinear conjugate gradient methods to solve the discrete optimal control problem. Convergence results and numerical experiments are presented.
N. H. Sweilam & L. F. Abd-Elal. (1970). A Computational Approach for Optimal Control Systems Governed by Parabolic Variational Inequalities. Journal of Computational Mathematics. 21 (6). 815-824. doi:
Copy to clipboard
The citation has been copied to your clipboard